Nearly uniform distribution of edges among k-subgraphs of a graph

Sirán, J. and Tuza, Zsolt (1992) Nearly uniform distribution of edges among k-subgraphs of a graph. JOURNAL OF GRAPH THEORY, 16 (6). pp. 591-604.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:36
Last Modified: 11 Dec 2012 12:36
URI: http://eprints.sztaki.hu/id/eprint/7

Update Item Update Item